MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by customer via medwatch, "powerloc max 20g 1 inch inserted 2023.Possible lot asgzfc004.Inserted in patient's port, chemo infusing, found completely separated before y port.Chemo and blood spill.This is the 3rd incident with this same product type/lot in 24 hours.This is the fifteenth incident year to date this unit has experiences at hospital.We now stopped using this product.We have made numerous reports to the manufacturer and the fda regarding the integrity of the y-port connection on this product and significant impairment exists.Patient risks infection, blood loss (open line), and leakage of infusate (in these cases it has been chemo)." additional information received 01/16/2024: found completely separated before y-port.Followup: product removed and swapped for power loc (no side port).
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the infusion set is confirmed; however, the exact cause is unknown.One photograph of a powerloc max was returned for evaluation.An initial visual observation of the photograph showed a 20 g powerloc max which had a disconnection between the tubing and the y-site.Use residue was observed on the sample, and it was also observed that the safety was engaged.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description
It was reported by customer via medwatch, "powerloc max 20g 1inch inserted 2023 possible lot asgzfc004.Inserted in patient's port, chemo infusing, found completely separated before y-port.Chemo and blood spill.This is the 3rd incident with this same product type/lot in 24 hours.This is the fifteenth incident year to date this unit has experiences at hospital.We now stopped using this product.We have made numerous reports to the manufacturer and the fda regarding the integrity of the y-port connection on this product and significant impairment exists.Patient risks infection, blood loss (open line), and leakage of infusate (in these cases it has been chemo)." additional information received 01/16/2024: found completely separated before y-port.Follow-up: product removed and swapped for power loc (no side port).
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.This complaint was received as part of a clinical survey.Contact information and specific patient details were not disclosed as part of the survey.As such, additional information and the subject sample cannot be obtained.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18575049
Report Number3006260740-2024-00175
Device Sequence Number7852319
Product Code FPA
UDI-Device Identifier00801741047350
UDI-Public(01)00801741047350
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue Number0132010
Device Lot NumberASGZFC004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer02/05/2024
03/05/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/22/2024
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexUnknown